# SDR SWAA2019010227957

- Difficulty date: December 25, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 40,324 hours, 23,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY FLASHLIGHT INOP.  R&R FLASHLIGHT SEFETY SEALS PER MM.
